# SDR SWAA2022072222177

- Difficulty date: June 23, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS 540 AND BETWEEN BL 0 TO RBL 24.82 AT PASSENGER CABIN 2022-353013 / [01] REPLACED BRACKET (PANEL BREAK ASSY )LOCATED BS 540 AND BETWEEN BL 0 TO RBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED BRACKET (PANEL BREAK ASSY )LOCATED BS 540 AND BETWEEN BL 0 TO RBL 24.82 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGN-OFF BELOW.  RII ACCOMPLISHED
